# SDR SWIA201231907

- Difficulty date: September 15, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N770SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10243
- Aircraft time: 19,792 hours, 11,942 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Drag Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT DRAG ANGLE.  (C-CHECK)  REPLACED DRAG ANGLE SECTION IN REFERENCE TO REO.
